Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Pregnant and took mifeprin kit for abortion. Started vomiting after taking tablets. Gave anti vomiting injection. When will bleeding start?

hi i work as nurse i miss my periods ,then i understand i am pregnent ,after i scaned i got postive ,now i carrying 6 week pregnant ,i am using mifeprin kit( mifepristone 200mg 1 tablet and misoprostol 200 mcg 4 tablets ) i took first tablet after 36 hours i took two tablets in mouth immediately i took 2 more in mouth ,i am really worry lot bcoz how much bleeding ,after i took first tablet i admitted in hospital bcoz continuously i am vomiting ,they gave ante vomiting injection ,now i am stable ,i am waiting when will bleeding ,please help me i am alone .
Asked On : Fri, 22 Jun 2012
Answers:  2 Views:  3620
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The time needed for the fetus to be expelled after MTP medication os about 24 to 48 hours.

Do not over dose yourself.

Vomiting could be a mere irritation side effect of the medication , where there is no need to worry.

Wish you good health.

Answered: Fri, 22 Jun 2012
I find this answer helpful
Internal Medicine Specialist Dr. Ram Choudhary's  Response
Hi Rudra,
I am so sorry that you were pregnant and you are all alone,
I wonder how can a lonely girl get pregnant on this mundane earth!
This is because people are very casual about life and moral values.
You must ask your partener to support you in difficult times. Actually Medical abortion was conceptualised to off load unwanted pregnancies and make women more comfortable.
But alas! It has made them more casual, but if you think, ponder in moral avenues then you can understand what an abortion actually is! So my request is please use it as a salvaging method and Not a way of life!
Anyway you are in a hospital so your problems will be sorted out well, probably you will need blood transfusion also, in hospital gynecologists use medicines which reduce bleeding but It would not fully resolve till two weeks from date of abortion.
Hope you will be careful in future and would not cut a sorry figure on this front again.
Take Care!
Answered: Fri, 22 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor